# SDR 08FDEA04802

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554581
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO AREA, CORROSION ON SKIN AT STA 950E TO 950F AT LEFT KEEL BEAM.  REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED FLOOR SUPPORTS, REMOVED, DRILLED, COUNTERSUNK, AND TRIMMED DOUBLER, TREATED AND PRIMED DOUBLER AND SKIN, INSTALLED DOUDLER, INSTALLED FLOOR SUPPORTS REF SRM 53-10-1 AND 51-30-2, 53-30-2, 53-30-1. THIS IS CLASSIFIED AS A MAJOR REPAIR
